MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Annales de medecine interne · 1985

[Primary hemostatic disorders caused by beta-lactams. Apropos of a postoperative hemorrhagic complication during treatment with cephalexin].

Dupuy A, Le Roux G, Larmignat P, Petitjean O, Masquelet A C, Nordin J Y, Lortholary P, Cupa M

Клинический случайАннотация на английскомСтатьяПеревод пока не подготовлен

Аннотация

The authors report a case of haemorrhage due to cephalexin therapy. The bleeding started after an orthopedic operation in a patient without renal failure, receiving 3 g/day of cephalexin. Platelet function was very abnormal at the time of the haemorrhage with a bleeding time of over 20 minutes, which returned to normal when treatment was stopped. This case seems to be similar to other reports of haemorrhages during treatment with other beta-lactams.

Для цитирования: Dupuy A, Le Roux G, Larmignat P, Petitjean O, Masquelet A C, Nordin J Y, Lortholary P, Cupa M. [Primary hemostatic disorders caused by beta-lactams. Apropos of a postoperative hemorrhagic complication during treatment with cephalexin].. Annales de medecine interne. 1985.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.